December  2015, 35(12): 5787-5798. doi: 10.3934/dcds.2015.35.5787

Short-time existence of the second order renormalization group flow in dimension three

1. 

Scuola Normale Superiore, Piazza dei Cavalieri 7, Pisa, 56126, Italy, Italy

Received  January 2014 Published  May 2015

Given a compact three--manifold together with a Riemannian metric, we prove the short--time existence of a solution to the renormalization group flow, truncated at the second order term, under a suitable hypothesis on the sectional curvature of the initial metric.
Citation: Laura Cremaschi, Carlo Mantegazza. Short-time existence of the second order renormalization group flow in dimension three. Discrete & Continuous Dynamical Systems, 2015, 35 (12) : 5787-5798. doi: 10.3934/dcds.2015.35.5787
References:
[1]

Springer-Verlag, 1998. doi: 10.1007/978-3-662-13006-3.  Google Scholar

[2]

Springer-Verlag, Berlin, 2008.  Google Scholar

[3]

preprint, 2010. Google Scholar

[4]

Proc. Amer. Math. Soc., 134 (2006), 1803-1807 (electronic). doi: 10.1090/S0002-9939-05-08204-3.  Google Scholar

[5]

Milan J. Math., 78 (2010), 319-353. doi: 10.1007/s00032-010-0110-y.  Google Scholar

[6]

Classical Quantum Gravity, 5 (1988), 659-693. doi: 10.1088/0264-9381/5/5/005.  Google Scholar

[7]

Turkish J. Math., 28 (2004), 1-10.  Google Scholar

[8]

Mathematical Surveys and Monographs, 110, American Mathematical Society, Providence, RI, 2004. doi: 10.1090/surv/110.  Google Scholar

[9]

J. Diff. Geom., 18 (1983), 157-162.  Google Scholar

[10]

in Collected Papers on Ricci Flow (eds. H.-D. Cao, B. Chow, S.-C. Chu and S.-T. Yau), Series in Geometry and Topology, 37, Int. Press, 2003, 163-165. Google Scholar

[11]

Amer. J. Math., 86 (1964), 109-160. doi: 10.2307/2373037.  Google Scholar

[12]

Phys. Rev. Lett., 45 (1980), 1057-1060. doi: 10.1103/PhysRevLett.45.1057.  Google Scholar

[13]

Ann. Physics, 163 (1985), 318-419. doi: 10.1016/0003-4916(85)90384-7.  Google Scholar

[14]

Prentice-Hall Inc., Englewood Cliffs, NJ, 1964.  Google Scholar

[15]

Springer-Verlag, 1990. doi: 10.1007/978-3-642-97242-3.  Google Scholar

[16]

J. Fixed Point Theory Appl., 14 (2013), 3-20. doi: 10.1007/s11784-014-0162-7.  Google Scholar

[17]

Comm. Anal. Geom., 21 (2013), 435-467. doi: 10.4310/CAG.2013.v21.n2.a7.  Google Scholar

[18]

preprint, 2014. Google Scholar

[19]

Lett. Math. Phys., 84 (2008), 149-157. doi: 10.1007/s11005-008-0245-8.  Google Scholar

[20]

J. Diff. Geom., 17 (1982), 255-306.  Google Scholar

[21]

Nuclear Phys. B, 322 (1989), 431-470. doi: 10.1016/0550-3213(89)90422-7.  Google Scholar

[22]

Comm. Math. Phys., 107 (1986), 165-176. doi: 10.1007/BF01206956.  Google Scholar

[23]

Ann. Sc. Norm. Sup. Pisa, 11 (2012), 857-874.  Google Scholar

[24]

Classical Quantum Gravity, 26 (2009), 105020, 8pp. doi: 10.1088/0264-9381/26/10/105020.  Google Scholar

[25]

Phys. Rev. D, 76 (2007), 045001, 7pp. doi: 10.1103/PhysRevD.76.045001.  Google Scholar

[26]

London Mathematical Society Lecture Note Series, 325, Cambridge University Press, Cambridge, 2006. doi: 10.1017/CBO9780511721465.  Google Scholar

[27]

Phys. Rev. D, 75 (2007), 064024, 6pp. doi: 10.1103/PhysRevD.75.064024.  Google Scholar

show all references

References:
[1]

Springer-Verlag, 1998. doi: 10.1007/978-3-662-13006-3.  Google Scholar

[2]

Springer-Verlag, Berlin, 2008.  Google Scholar

[3]

preprint, 2010. Google Scholar

[4]

Proc. Amer. Math. Soc., 134 (2006), 1803-1807 (electronic). doi: 10.1090/S0002-9939-05-08204-3.  Google Scholar

[5]

Milan J. Math., 78 (2010), 319-353. doi: 10.1007/s00032-010-0110-y.  Google Scholar

[6]

Classical Quantum Gravity, 5 (1988), 659-693. doi: 10.1088/0264-9381/5/5/005.  Google Scholar

[7]

Turkish J. Math., 28 (2004), 1-10.  Google Scholar

[8]

Mathematical Surveys and Monographs, 110, American Mathematical Society, Providence, RI, 2004. doi: 10.1090/surv/110.  Google Scholar

[9]

J. Diff. Geom., 18 (1983), 157-162.  Google Scholar

[10]

in Collected Papers on Ricci Flow (eds. H.-D. Cao, B. Chow, S.-C. Chu and S.-T. Yau), Series in Geometry and Topology, 37, Int. Press, 2003, 163-165. Google Scholar

[11]

Amer. J. Math., 86 (1964), 109-160. doi: 10.2307/2373037.  Google Scholar

[12]

Phys. Rev. Lett., 45 (1980), 1057-1060. doi: 10.1103/PhysRevLett.45.1057.  Google Scholar

[13]

Ann. Physics, 163 (1985), 318-419. doi: 10.1016/0003-4916(85)90384-7.  Google Scholar

[14]

Prentice-Hall Inc., Englewood Cliffs, NJ, 1964.  Google Scholar

[15]

Springer-Verlag, 1990. doi: 10.1007/978-3-642-97242-3.  Google Scholar

[16]

J. Fixed Point Theory Appl., 14 (2013), 3-20. doi: 10.1007/s11784-014-0162-7.  Google Scholar

[17]

Comm. Anal. Geom., 21 (2013), 435-467. doi: 10.4310/CAG.2013.v21.n2.a7.  Google Scholar

[18]

preprint, 2014. Google Scholar

[19]

Lett. Math. Phys., 84 (2008), 149-157. doi: 10.1007/s11005-008-0245-8.  Google Scholar

[20]

J. Diff. Geom., 17 (1982), 255-306.  Google Scholar

[21]

Nuclear Phys. B, 322 (1989), 431-470. doi: 10.1016/0550-3213(89)90422-7.  Google Scholar

[22]

Comm. Math. Phys., 107 (1986), 165-176. doi: 10.1007/BF01206956.  Google Scholar

[23]

Ann. Sc. Norm. Sup. Pisa, 11 (2012), 857-874.  Google Scholar

[24]

Classical Quantum Gravity, 26 (2009), 105020, 8pp. doi: 10.1088/0264-9381/26/10/105020.  Google Scholar

[25]

Phys. Rev. D, 76 (2007), 045001, 7pp. doi: 10.1103/PhysRevD.76.045001.  Google Scholar

[26]

London Mathematical Society Lecture Note Series, 325, Cambridge University Press, Cambridge, 2006. doi: 10.1017/CBO9780511721465.  Google Scholar

[27]

Phys. Rev. D, 75 (2007), 064024, 6pp. doi: 10.1103/PhysRevD.75.064024.  Google Scholar

[1]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[2]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1779-1799. doi: 10.3934/dcdss.2020454

[3]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

[4]

Siqi Chen, Yong-Kui Chang, Yanyan Wei. Pseudo $ S $-asymptotically Bloch type periodic solutions to a damped evolution equation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021017

[5]

Dandan Cheng, Qian Hao, Zhiming Li. Scale pressure for amenable group actions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1091-1102. doi: 10.3934/cpaa.2021008

[6]

Meng Ding, Ting-Zhu Huang, Xi-Le Zhao, Michael K. Ng, Tian-Hui Ma. Tensor train rank minimization with nonlocal self-similarity for tensor completion. Inverse Problems & Imaging, 2021, 15 (3) : 475-498. doi: 10.3934/ipi.2021001

[7]

Arseny Egorov. Morse coding for a Fuchsian group of finite covolume. Journal of Modern Dynamics, 2009, 3 (4) : 637-646. doi: 10.3934/jmd.2009.3.637

[8]

Nikolaos Roidos. Expanding solutions of quasilinear parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021026

[9]

Mengjie Zhang. Extremal functions for a class of trace Trudinger-Moser inequalities on a compact Riemann surface with smooth boundary. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021038

[10]

Zhimin Chen, Kaihui Liu, Xiuxiang Liu. Evaluating vaccination effectiveness of group-specific fractional-dose strategies. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021062

[11]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[12]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

[13]

Zhengchao Ji. Cylindrical estimates for mean curvature flow in hyperbolic spaces. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1199-1211. doi: 10.3934/cpaa.2021016

[14]

Danielle Hilhorst, Pierre Roux. A hyperbolic-elliptic-parabolic PDE model describing chemotactic E. Coli colonies. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021033

[15]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[16]

Misha Perepelitsa. A model of cultural evolution in the context of strategic conflict. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021014

[17]

Miguel R. Nuñez-Chávez. Controllability under positive constraints for quasilinear parabolic PDEs. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021024

[18]

Flank D. M. Bezerra, Jacson Simsen, Mariza Stefanello Simsen. Convergence of quasilinear parabolic equations to semilinear equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3823-3834. doi: 10.3934/dcdsb.2020258

[19]

Abdeslem Hafid Bentbib, Smahane El-Halouy, El Mostafa Sadek. Extended Krylov subspace methods for solving Sylvester and Stein tensor equations. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021026

[20]

Xiaofei Liu, Yong Wang. Weakening convergence conditions of a potential reduction method for tensor complementarity problems. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021080

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (43)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]